18 years old, high fever of 40 degrees, breathless, black eyes, numbness of hands and feet
If there are adverse reactions such as high fever, breathlessness and numbness of hands and feet after infusion, this should be observed in hospital. For the time being, it is necessary to take good care of it, avoid catching cold, and be hospitalized for infusion treatment for a few days. However, it is not recommended to continue to use this drug because of the adverse reactions of infusion.
Hello, you are now 18 years old, and you have repeated fever. You go to the hospital for infusion and injection treatment. During the infusion process, you will be breathless, your eyes will be black and your hands and feet will be numb. Pay attention to the possibility of infusion reaction or drug allergy. This symptom needs to be told to the doctor who gave you infusion and needs to adjust the treatment plan
Hands and feet are numb after a high fever, Black eyes, This situation is mainly due to high fever caused by water consumption is relatively large ah, at this time the blood viscosity rises, will lead to peripheral circulation obstacles, causing numbness of hands and feet, and at the same time due to the increase in blood viscosity, blood supply is not good, eyes will be black, breathless and a series of performance, with the decrease of body temperature, rehydration will slowly improve
- No categories